Numerical approximation of a fractional-in-space diffusion equation (II) - with nonhomogeneous boundary conditions
Ilic, Milos, Liu, Fawang, Turner, Ian, & Anh, Vo (2006) Numerical approximation of a fractional-in-space diffusion equation (II) - with nonhomogeneous boundary conditions. Fractional Calculus and Applied Analysis, 9(4), pp. 333-349.
In this paper, a space fractional di®usion equation (SFDE) with non- homogeneous boundary conditions on a bounded domain is considered. A new matrix transfer technique (MTT) for solving the SFDE is proposed. The method is based on a matrix representation of the fractional-in-space operator and the novelty of this approach is that a standard discretisation of the operator leads to a system of linear ODEs with the matrix raised to the same fractional power. Analytic solutions of the SFDE are derived. Finally, some numerical results are given to demonstrate that the MTT is a computationally e±cient and accurate method for solving SFDE.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Fractional Diffusion, Anomalous Diffusion, Numercial Approximation, Homogenous Boundary Conditions|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||17 Jun 2009 14:10|
|Last Modified:||01 Mar 2012 00:05|
Repository Staff Only: item control page